# SDR 03FDEA02197

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 41,152 hours, 6,226 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 418575
- Part serial: MX537087B
- Condition: Leaking
- Location: Horizontal Stab
- Part time: 9,552 hours, 2,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NEAR TOP OF CLIMB FL360, VMC SMOOTH AIR LEVEL 1 HYD ELEV OFF LVL 2 (HYD 3 QTY LOW) & LVL 2 (HYD 3 FAIL).  ALERTS APPEARED COMPLIED WITH RED TABS FOR MANUAL GEAR EXT.  ON ARRIVAL A/C HAS HYD OIL LEAK FROM STAB ACCESS COMPT, FOUND CRACK NR 2 TRIM MOTOR HOUSING.  REMOVED AND REPLACED NR 2 TRIM MOTOR ASSY, QTY NR 3 SYS IND WAS 0 GAL, PERFORMED HYD FILTER INSPECTION, NO METAL FOUND ON THE GROUND.  REMOVED AND REPLACED NR 3 SYS ALL HYD FILTER.  REMOVED AND REPLACED LT ENG DRIVE PUMP.
